# SDR IPXA2014071183560

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Aux
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

STANDBY AIRSPEED INDICATION IS NOT READING ACCURATELY UP TO  40 KTS IND OFF, ACFT DIVERTED.     FLUSHED AUX PITOT SYS NR 1 AND R & R STBY AIRSPEED INDICATOR IAW AMM 34-11-00-173-00 AND 34-13-05-404-003.  OPS NORMAL.
